# SDR ASOA201810095260

- Difficulty date: October 9, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 38,313 hours, 34,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R31133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL PLATE IS CORRODED AROUND NUTPLATE HOLE FROM FS 574 TO FS 621. REPAIRED CARGO DOOR SILL PLATE IAW REO 601R-53-00-526 REV-, DATED 22-MAY-2013 AND EC/TC REO 601R-53-00-526.
